Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of Helly's theorem


Author: Richard De Santis
Journal: Proc. Amer. Math. Soc. 8 (1957), 336-340
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088748-7
MathSciNet review: 0088748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Rado, Theorems on the intersection of convex sets of points, J. London Math. Soc. vol. 27 (1952) pp. 320-328. MR 0048055 (13:970f)
  • [2] J. Radon, Mengen konvexen Korper, die einem gemeinsamen Punkt enthalten, Math. Ann. vol. 83 (1921) pp. 113-115. MR 1512002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088748-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society